Yıl 2015, Cilt 6, Sayı 0, Sayfalar 1 - 6 2014-12-19

Linear Functionals in Some Spaces of Entire Functions of Finite Order

Konstantin Malyutin [1] , Taisiya Malyutina [2]

168 188

We consider the the linear topology space of entire functions of a proximate order and normal type with respect to the proximate order. We obtain the form of continuous linear functional on this space.
Entire function, proximate order, continuous linear functional.
  • Levin, B.Ya., Distribution of Zeros of Entire Functions, English revised edition Amer. Math.Soc, Providence, RI, 523pp. MR 81k:30011, 1980.
  • Bingham N.H., Goldie C.M., Teugels J.L., Regular variation, Cambridge university press, Cambridge, London, New-York, New Rochele, Melburn, Sydney, 1987.
  • Leont'ev, A.F., Obobshcheniye ryadov e'ksponent, Nauka, (Russian), 1981.
Birincil Dil en
Konular
Dergi Bölümü Matematik
Yazarlar

Yazar: Konstantin Malyutin
E-posta: malyutinkg@gmail.com

Yazar: Taisiya Malyutina
E-posta: malyutinkg@gmail.com

Bibtex @ { iusfjm118610, journal = {İstanbul University Science Faculty The Journal Of Mathematics, Physics and Astronomy}, issn = {1300-0713}, address = {İstanbul Üniversitesi}, year = {2014}, volume = {6}, pages = {1 - 6}, doi = {}, title = {Linear Functionals in Some Spaces of Entire Functions of Finite Order}, key = {cite}, author = {Malyutina, Taisiya and Malyutin, Konstantin} }
APA Malyutin, K , Malyutina, T . (2014). Linear Functionals in Some Spaces of Entire Functions of Finite Order. İstanbul University Science Faculty The Journal Of Mathematics, Physics and Astronomy, 6 (0), 1-6. Retrieved from http://dergipark.gov.tr/iusfjm/issue/9495/118610
MLA Malyutin, K , Malyutina, T . "Linear Functionals in Some Spaces of Entire Functions of Finite Order". İstanbul University Science Faculty The Journal Of Mathematics, Physics and Astronomy 6 (2014): 1-6 <http://dergipark.gov.tr/iusfjm/issue/9495/118610>
Chicago Malyutin, K , Malyutina, T . "Linear Functionals in Some Spaces of Entire Functions of Finite Order". İstanbul University Science Faculty The Journal Of Mathematics, Physics and Astronomy 6 (2014): 1-6
RIS TY - JOUR T1 - Linear Functionals in Some Spaces of Entire Functions of Finite Order AU - Konstantin Malyutin , Taisiya Malyutina Y1 - 2014 PY - 2014 N1 - DO - T2 - İstanbul University Science Faculty The Journal Of Mathematics, Physics and Astronomy JF - Journal JO - JOR SP - 1 EP - 6 VL - 6 IS - 0 SN - 1300-0713- M3 - UR - Y2 - 2018 ER -
EndNote %0 İstanbul University Science Faculty The Journal Of Mathematics, Physics and Astronomy Linear Functionals in Some Spaces of Entire Functions of Finite Order %A Konstantin Malyutin , Taisiya Malyutina %T Linear Functionals in Some Spaces of Entire Functions of Finite Order %D 2014 %J İstanbul University Science Faculty The Journal Of Mathematics, Physics and Astronomy %P 1300-0713- %V 6 %N 0 %R %U